# SDR SWAA2021050513501

- Difficulty date: September 2, 2020
- Submitted: May 5, 2021
- Operation: Air carrier
- Aircraft: N8310C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38807
- Aircraft time: 28,338 hours, 12,552 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Seal
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAILIZE4R FORWARD UPPER SLIDING SEAL CRACKED / R&R RIGHT HORIZONTAL STABLEIZER FORWARD UPPER SLIDING SEAL PER AMM 53-31-31INSP 50310
